# SDR AALA201912279001

- Difficulty date: December 26, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 25,785 hours, 21,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 340022
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT BATTERY FAULT EICAS MSG DISPLAYED WHEN LIGHTS TESTED DURING PREFLIGHT 2 OVERHEAD CABIN EMERG LIGHTS DID NOT ILLUMINATE. MAINTENANCE REMOVED AND REPLACED EMERG LT BATTERY AT PANEL 243 OVERHEAD. OPS CHECK NORMAL.
